Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Vince Is A Stud Muffin

OFF OF ACCUTANE WHAT TO DO NEXT

Hey Vince what's up dude?! Long time no see...I left the board for quite some time.

I just ended my course as well this past few days. How long were you on it then and how'd it go?

What I plan on doing is to continue to wash daily with cetaphil. And since I'm paranoid lol, I'm going to try to remember to drink plenty of water, try not to touch my face, and remember to wash my sheets regularly because I'm lazy.

But yeah thats a good question of what are the best things to do for the most success after accutane, because I'm curious too.

Share this post


Link to post
Share on other sites

What be up ETD? Elsa and I were blabbing about you yesterday, I think? haha

Anyway, best advice I can give.

1. SUNBLOCK (Clinique citiblock's the best I've tried)

2. Don't overexfoliate, this is the time to let your skin heal itself a bit and NOT to tackle scars or red marks, they will heal and fade A LOT on their own. DO NOT USE AHA's or SA, I did b/c no one told me I couldn't and it gave me some mild marks, more like uneven skin texture in some places...

3. Gentle skin cleanser (I'm partial to fragrance free neutrogena bar soap for normal skin)

4. Drink lots of water and take a vitamin supplement which I DID NOT DO but think it's GOOD IDEA right? Vitamins only by SOLGAR is a good vit supplement.

And relax

cool.gif

Share this post


Link to post
Share on other sites

first of all if your still getting the least bit of acne you should stay on tane....thats what my derm said so that it wont come back ever again. I went to the derm after my 5th month and had one zit on my forehead it was tiny and she was like im bumpin u to 8 months so that this acne never comes back.

Share this post


Link to post
Share on other sites

It's amazing to me the lack of consensus amongst dermatologists. My dr. said that she won't bump me up or put me on it for longer than 4 months despite an occasional flare. She said, that's natural and hormonal and because accutane doesn't alter your hormones it's just something that's going to happen.

If it comes back, i'm doing ALA.

Share this post


Link to post
Share on other sites

I agree about the lack of consensus, it's crazy huh! I am demanding a 5th month of Accutane if I am still getting pimples. In fact, I wouldn't mind 6 in total, but right now my course is set for 4... doesn't seem long enough to me, but I guess we'll see. I'm especially paranoid because I keep hearing now that milder acne is more likely to come back than severe... ack.

GO, I'm gonna look into ALA too if mine comes back.

Mae!

Share this post


Link to post
Share on other sites

Hi everybody,

My derm (in France) told me that I will have to go on moisturizing my skin after the end of my first (and I hope my last!!) course on Roaccutane.

She said me to wash my face with a gentle product (Do you know the french brand Avene?) and to avoid going on sun.

I will visit her in 2 months with a view of obtaining a treatment to maintain the results.

Sorry for my poor english!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×